Bifurcation and stability results for an equation arising in population genetics

K. J. Brown, Song-Sun Lin

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We consider a semilinear elliptic boundary value problem, which arises in population genetics. Although there is no obvious corresponding linearized problem, we establish, by using Implicit Function Theorem methods, necessary and sufficient conditions for bifurcation to occur from a branch of trivial solutions. The stability of the bifurcating solutions is also investigated.

Original languageEnglish
Pages (from-to)375-387
Number of pages13
JournalAnnali di Matematica Pura ed Applicata
Volume128
Issue number1
DOIs
StatePublished - 1 Dec 1981

Fingerprint Dive into the research topics of 'Bifurcation and stability results for an equation arising in population genetics'. Together they form a unique fingerprint.

  • Cite this